# SDR COMA0160839

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 8,234 hours, 8,440 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Panel
- Part number: 601R517063
- Part serial: REL1054236
- Condition: Faulty
- Location: Cockpit
- Part time: 8,234 hours, 8,440 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #6003.  DURING TAXI OUT RECEIVED AMBER "MACH TRIM/STAB TRIM" CAUTION MESSAGE, AIRCRAFT RETURNED TO THE GATE.REPLACED THE MACH/STAB TRIM PANEL.
